Mixed class of functions of non-Bazilevič type and bounded turning

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this article, we define a class of analytic functions mixed by functions of non-Bazilevič type and bounded turning. Sandwich theorem is imposed. Argument estimates are established. Previous well known works are generalized.

Original languageEnglish
Pages (from-to)141-152
Number of pages12
JournalFar East Journal of Mathematical Sciences
Volume67
Issue number1
Publication statusPublished - Aug 2012

Fingerprint

Sandwich
Analytic function
Theorem
Estimate
Class

Keywords

  • Argument estimates
  • Boun ded turning
  • Hadamard product
  • Non-Bazilevič type
  • Sandwich theorem
  • Subordination
  • Superordination

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Mixed class of functions of non-Bazilevič type and bounded turning. / Ibrahim, Rabha W.; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 67, No. 1, 08.2012, p. 141-152.

Research output: Contribution to journalArticle

@article{eaf7075c5a194fdda7d2a07fad94ecc8,
title = "Mixed class of functions of non-Bazilevič type and bounded turning",
abstract = "In this article, we define a class of analytic functions mixed by functions of non-Bazilevič type and bounded turning. Sandwich theorem is imposed. Argument estimates are established. Previous well known works are generalized.",
keywords = "Argument estimates, Boun ded turning, Hadamard product, Non-Bazilevič type, Sandwich theorem, Subordination, Superordination",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2012",
month = "8",
language = "English",
volume = "67",
pages = "141--152",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "1",

}

TY - JOUR

T1 - Mixed class of functions of non-Bazilevič type and bounded turning

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2012/8

Y1 - 2012/8

N2 - In this article, we define a class of analytic functions mixed by functions of non-Bazilevič type and bounded turning. Sandwich theorem is imposed. Argument estimates are established. Previous well known works are generalized.

AB - In this article, we define a class of analytic functions mixed by functions of non-Bazilevič type and bounded turning. Sandwich theorem is imposed. Argument estimates are established. Previous well known works are generalized.

KW - Argument estimates

KW - Boun ded turning

KW - Hadamard product

KW - Non-Bazilevič type

KW - Sandwich theorem

KW - Subordination

KW - Superordination

UR - http://www.scopus.com/inward/record.url?scp=84864104569&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84864104569&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84864104569

VL - 67

SP - 141

EP - 152

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 1

ER -